# SDR UIEA2021040900865

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,842 hours, 16,743 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 94049
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK NEEDS TO BE REPLACED. EXTREMELY HARD TO BREATH WHEN CHECKED. O2 NOT FLOWING THRU PROPERLY( REMOVED AND REPLACED CAPT 02 MASK IAW AMM 35-11-51. OPS CHECK GOOD, VERIFIED OXYGEN FLOW NORMAL. )
